# SDR SWAA114400

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 48,546 hours, 29,622 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED FOWL ODOR IN AFT GALLEY WHEN RECIRC FAN OPERATED.  REMOVED AND REPLACED RECIR FAN PER MM.
